# SDR Q2SA752008

- Difficulty date: February 26, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N752SA
- Make and model: Boeing 747228F
- Aircraft serial: 21255
- System (JASC): 2720 · Rudder Control System
- Part: Comparator
- Part number: 9640076004
- Part serial: 341
- Condition: Failed
- Location: Rudder Ratio
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 31.0 A/C HAD INDICATOR SPLIT RUDDER.  UPPER RUDDER 5 DEG RT TO LWR RUDDER 2 UNITS TO THE LEFT.  A SHORT TIME LATER, UNCOMMANDED INPUT TO RUDDER, NECESSITATED EXCESSIVE AILERON USE TO CONTROL.  AT APPROXIMATELY 14,000 FT AND SPEED LESS THAN 250 KNOTS, PULLED RUDDER RATIO COMPENSATOR CIRCUIT BREAKER AND RESET.  BOTH RUDDERS REJOINED AND CONTINUED DIVERSION WITHOUT OTHER INDICATIONS.  REMOVED AND REPLACED RUDDER RATIO COMPARATOR PER AMM 27-21-13 AND CLEANED BOTH AUX PITOT LINES PER AMM 34-11-00, PG 309 AND 310. RUDDER RATIO CHANGER SYSTEM AND RUDDER TRIM CONTROL SYSTEM - OPS CHECK NORMAL, PER AMM 27-21-12 AND 27-21-00.
